MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE 12C TRIAL PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE 12C TRIAL PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD
Model Number 102880
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation of this event is in progress.Once the investigation is complete, a supplemental report will be submitted.Second lead information: product description: evoke cap12 percutaneous lead kit - 90cm model # : 102879 catalog#: 3009 serial/lot #: (b)(6).
 
Event or Problem Description
Approximately one week following removal of the evoke spinal cord stimulation (scs) system's trial leads, the patient was evaluated for pain and infection, and subsequently underwent a laminectomy.
 
Additional Manufacturer Narrative
Additional information: section d4 - expiration date, unique identifier (udi) #.Section g3 - date received by manufacturer.Section g6 - type of report.Section h4 - device manufacture date.Section h6 - evaluation codes.Section h11 - manufacturer narrative.The leads were not returned to saluda.The root cause of the infection could not be definitively determined.The evoke scs system surgical guide details potential risks associated with surgery and spinal cord stimulation including, "infection that may require hospitalisation with intravenous antibiotic therapy and abnormal sensations or pain." the manufacturing records were reviewed and product met all requirements for release.Second lead information: serial/lot #: (b)(6), manufacturing date: 06may2024, expiration date: 06may2026.

Brand Name
EVOKE 12C TRIAL PERCUTANEOUS LEAD KIT - 60CM (US)
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw -
AU   -
MDR Report Key24729771
Report Number3021836309-2026-00097
Device Sequence Number9270322
Product Code LGW
UDI-Device Identifier09352307000797
UDI-Public09352307000797
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number102880
Device Catalogue Number3016
Device Lot Number9018427761
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown